MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0855517
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that the tourguide dilator was shorter than tourguide sheath so it couldn't be used.The patient received treatment, as the physician performed the procedure with another introducer.There were no patient symptoms or complications associated with this event.No adverse patient effects reported.The device was discarded.
 
Additional Manufacturer Narrative
Device was used in treatment.The device was not returned for analysis (device discarded).Customer provided a picture that appears dilator is shorter, however it cannot be confirmed without device.Manufacturing and qa departments were notified of complaint.A mix-up could have potentially occurred in the packaging process.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.However, following controls are in place to mitigate the reported product issue.Per area clearance procedure: · area clearance must be performed before each new batch/lot of product to be processed and at the beginning of each shift.· verify that the area is free of any materials that will not be used for the specific process.Including but not limited to all tables, bins, machines, tools, carts and/or others areas that could have remaining materials.Per qa destino dilator in-process and final inspection procedure sample size: inspect 100% first 5 and last 5 properly printed dilators.· using 10x microscope, verify printing is positioned correctly according to drawing and is legible.There should be no fm, smudges, missing numbers/letters or discoloration.Sample size: inspect 100% first 5 and last 5 properly tipped dilators.· measure length of dilator according to proper the drawing.Per manufacturing destino steerable guiding sheath and dilator packaging procedure: · clear the packaging area from the items not used in the packaging process.Work on one model length and curve of a product at a time.· prepare: product, bill of materials, work order, labels, destino packaging trays, dilators, the destino holding straps 1 & 2 and the tyvek pouches.Check the quantity of product to be packaged against work order.Verify the contents to be packaged match the bom.Verify quantity against the work order/traveler.Verify lot on the inner tray label.Instructions for use (ifu) is provided with this product.Based on the investigation, a capa is not required.Manufacturing and qa personnel were notified of complaint to prevent the reoccurrence of this issue.In addition, there was no new failure mode identified and the risk remains low.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report isbased upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key12238984
Report Number1035166-2021-00083
Device Sequence Number5097761
Product Code DYB
UDI-Device Identifier00850232006116
UDI-Public00850232006116
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberTG0855517
Device Catalogue NumberTG0855517
Device Lot NumberC8-20262
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown